A note on the Heckscher-Ohlin theorem
Roy J. Ruffin
Journal of International Economics, 1977, vol. 7, issue 4, 403-405
Date: 1977
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(77)90056-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:7:y:1977:i:4:p:403-405
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().